Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Blood vessel pop, desolving stitches put in leg, still noticeable. Procedure for removal ?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
I had blood vessel pop and had desolving stitches put in my leg and it has been 4 weeks,they are some still there.Category stitches
Posted Sun, 29 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Rakhi Tayal 24 minutes later
Thanks for posting your query.
The dissolving stitches that are applied on the skin usually lose their strength by 2 weeks after which these can be removed. Now that four weeks have already passed, only some of the remnants must be remaining sticking to the site of injury. You can remove these by using a cotton dipped in savlon and slight tugging at these.
You can get the wound examined from your physician to see if it has healed properly. You can also get serratiopeptidase or trypsin- chymotrypsin tablets prescribed from him for an early wound healing.
Continue with antibiotics as suggested by your primary care doctor. Application of topical antibiotics such as neosporin will also be useful. You can apply topical cream after cleaning the area with clean water.
Hope this answers your query.I will be glad to answer the follow up queries that you have.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor